Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What causes internal body lumps?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi, My Mum (68) has been told by her specialist that she has little lumps internally all over her body and that he's referring her. She is saying that she feels it might be an allergic reaction to some medication she took a while ago. Is this possible? Is this something to worry about?
Posted Sat, 15 Feb 2014 in Asthma and Allergy
Answered by Dr. Geetika Paul 47 minutes later
Brief Answer: Allergic drug reaction Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. Your mother seems to have developed an allergic drug reaction. I would like to know more about her. Which drug did she take? What type of reaction has she developed? Is there redness over the body or is there development of any itchy bumps? It would be great if you can click some close up pictures of the exact skin lesions and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul. Waiting for your response and the pictures Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes internal body lumps? 4 minutes later
Hi, Thanks for your response. My Mom is in England. The lumps were revealed in a CT scan and are internal, not on the skin. XXXX
Answered by Dr. Geetika Paul 9 minutes later
Brief Answer: Internal lumps Detailed Answer: Hi See there are two things. One is that it is highly unlikely that any drug can cause development of any lumps inside the body immediately after taking it. Secondly since the lumps are internal, so they surely need more assessment by a physician who will see the site of the swellings and the likely cause. What I can understand is that she seemingly has multiple enlarged lymph nodes but until one has a look at the exact ct scan, it is very difficult to find the exact cause. It is difficult to relate any such thing to drug intake unless complete evaluation is done. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: What causes internal body lumps? 7 minutes later
Aha, The drug was taken a year ago. She has been refferred, I am just anxious about this and wanted to know if this is indeed something very worrying.
Answered by Dr. Geetika Paul 19 minutes later
Brief Answer: Internal swelling Detailed Answer: Hi again I cannot really comment upon what your doctor wanted to say. But the relation of any such swelling to drug intake is quite unlikely. But since the ct scan showed some swellings, then it is surely a cause of concern. Any abnormal swellings or collections seem on ct scan can be infective or they can be lymph node swellings or these can represent various tumors. I will be able to help you more if you can tell me the ct scan report. You might as well click its picture and upload it so that I can have a look and comment further upon the findings. Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor